# SDR QXEA200600441

- Difficulty date: January 31, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 11,698 hours, 12,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Flange
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING FUEL TANK ACCESS AFT FLANGE HAS PITTING AROUND A SCREW HOLE AT APPROX YW50.  MAINTENANCE REPAIRED IAW RD 8/4-57-441, NDTM PART 6, 51-00-02 AND RD 8/4-57-317.
